Nyquil Overdose?

Answer

NyQuil is a medication that is used to treat symptoms of a cold and also contains medication to help patients sleep. It is possible to overdose if you take too much of it. The amount that it takes to overdose depends on the patient's size and weight.
Reference:
1 Additional Answer
Ask.com Answer for: nyquil overdose
Nyquil (apap/dextromethorphan/doxylamine): Dosage
Take this medicine by mouth with a glass of water. Follow the directions on the package label. Do not cut, crush or chew this medicine. Take your medicine at regular intervals. Do not take it more often than directed. Talk to your pediatrician More »
Source: healthline.com
Q&A Related to "Nyquil Overdose?"
I'm not to familiar with nyquil, but like all medication it will say the dosage instructions somewhere on the box.
http://wiki.answers.com/Q/How_much_nyquil_to_overd...
Taking more Nyquil than what is directed on the label, or as it has been
http://www.chacha.com/question/how-much-nyquil-wil...
The sedatives in NyQuil aren't particularly toxic and probably won't cause death. The acetominophen can and does, however. It causes liver failure at doses as low as 12 grams. Death
http://answers.yahoo.com/question/index?qid=201001...
Contact 1-800-222-1222 (the American Association of Poison Control Centers), your local poison control center, or emergency room immediately. Symptoms may include blurred vision;
http://www.drugs.com/pdr/Vicks_NyQuil_Cough_Liquid...
Explore this Topic
I'm not to familiar with nyquil, but like all medication it will say the dosage instructions somewhere on the box. ...
I'm not to familiar with nyquil, but like all medication it will say the dosage instructions somewhere on the box. ...
I'm not to familiar with nyquil, but like all medication it will say the dosage instructions somewhere on the box. ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com